# SDR DALA2022062104342

- Difficulty date: June 16, 2022
- Submitted: August 9, 2022
- Operation: Air carrier
- Aircraft: N819DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33959
- Aircraft time: 47,686 hours, 22,499 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

'SUPPLIMENTAL INFORMATION' SHIP 6819 L2 EMERGENCY EXIT COVER DIFFUSER LENS WON'T STAY IN PLACE. CORRECTIVE ACTION: R/R EXIT COVER DIFFUSERS REF B757 AMM 25-21. (2280702)
